On Signorini problem for von Kármán equations. (English) Zbl 0387.35030


35J60 Nonlinear elliptic equations
35A15 Variational methods applied to PDEs
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
49J40 Variational inequalities
74K20 Plates
Full Text: EuDML


[1] Hlaváček I., Neumann J.: Inhomogeneous boundary value problems for the von Kármán equations, I. Aplikace matematiky 19 (1974), 253 - 269.
[2] John O., Nečas J.: On the solvability of von Kármán equations. Aplikace matematiky 20 (1975), 48-62. · Zbl 0309.35064
[3] Knightly G. H.: An existence theorem for the von Kármán equations. Arch. Rat. Mech. Anal., 27, 1967, 233-242. · Zbl 0162.56303
[4] Lions J. L.: Quelques méthodes de résolution des problémes aux limites non linéaires. Dunod, Paris 1969. Russian translation: Ж.-Л. Лионе. Некоторые методы решения нелинейных краевых зазач, Мир. Москва 1972. · Zbl 0189.40603
[5] Lions J. L., Duvaut G.: Les inéquations en mécanique et en physique. Dunod, Paris, 1972. · Zbl 0298.73001
[6] Lions J. L., Stampacchia Q.: Variational inequalities. Comm. Pure Appl. Math. XX, 1967, 687-719. · Zbl 0152.34601
[7] Naumann J.: On some unilateral boundary value problems for the von Kármán equations. Part 1 - the coercive case. Aplikace matematiky 20 (1975), 96- 125. · Zbl 0311.73029
[8] Nečas J.: Les méthodes directes en théorie des équations elliptiques. Academia, Prague 1967. · Zbl 1225.35003
[9] Potier-Ferry M.: Problémes semi-coercifs. Applications aux plaques de von Karman. J. Math, pures et appl., 53, 1974, 331-346. · Zbl 0275.49014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.